# SDR IPXA2015012185287

- Difficulty date: January 13, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 457T41011
- Condition: Corroded
- Location: Bs 1263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR SUPPORT CORRODED BS 1263, RBL 47.5.  REPLACED THE FLOOR SUPPORT IAW MM 53-01-06.
